# SDR AALA202201261270

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A300*
- Aircraft serial: 7700
- Aircraft time: 13,992 hours, 5,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 850028
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD GALLEY AREA EMERGENCY POWER SUPPLY UNIT 10WL INOPERATIVE. REPLACED BATTERY PER AMM 33-51-38-400-002.
